MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRI PRESS-FIT STEM 15MM X 100MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER

STRYKER ORTHOPAEDICS-MAHWAH TRI PRESS-FIT STEM 15MM X 100MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Catalog Number 5565-S-015
Medical Device Problem Codes Degraded (1153); Material Erosion (1214); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Metal Related Pathology (4530)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: the customer reported that: "fracture of the tibial and femoral stems less than two years after prosthesis placement.During revision surgery, fracture of the implants and very significant metallosis within the knee were observed.Implantation date: (b)(6) 2024; date of explantation: (b)(6) 2026.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.

Brand Name
TRI PRESS-FIT STEM 15MM X 100MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24511512
Report Number0002249697-2026-00166
Device Sequence Number10440782
Product Code JWH
UDI-Device Identifier07613327026252
UDI-Public07613327026252
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K242831
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number5565-S-015
Device Lot Number0086223A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient Weight187 LB